The anti depressant should also enhance pain medication, off label use for nerve pain in legs. Pt had work related back injury (3 injury in one night) 2 ruptured discs neck, comp fx T7, and herniations in with Annular Tears L4, L5 and S1. Increased pain cases increased increased migraines to the point or gave herself injections, or oral rescue meds. Her ins will no longer cover it (Indep Medicaid) and it costs $345. Or is recently divorced, has had 4 back surgeries since 2010. Pristiqi was the only med that kept mood stable and help the nerve pain in her legs. She's been off of it for 2 weeks and leg pain is increasingly worse, as are migraines and mood. Is there a med that is a close comparison - that won't cause migraines, or weight gain. She's already had an issue where he TSH went up to 9.2 and she gained 50 pounds. Either the pharmacy has to see that this med truly helps Her and allows it, or they encourage just giving something else in the meantimeZ it has to be re ordered
Because of the quirkiness of migraine's, there is no way anyone can know what will or will not work for her, as it is, you'll have to go by your Dr's recommendations and keep trying, and rotate what does work. Sorry, this is a terrible condition.
There is no antidepressant in the families close to prisiq that does not cause weight gain. As far as the migraines, as was previously stated, there is no way to tell on that one.
My neuro has had my friend on gabapentin for migraines, it is mainly used for neuropathic pain, maybe it could help.
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 May 2014 • 5 answers
Updated 6 Jan 2018 • 12 answers
Updated 29 Sep 2015 • 1 answer
Updated 28 May 2016 • 2 answers
Updated 15 Feb 2017 • 2 answers